# SDR AALA20071336

- Difficulty date: July 21, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY EXIT LIGHT AT SEAT ROW 22C INOPERATIVE.  REPLACED LAMP FOR EMERGENCY EXIT LIGHT AT SEAT ROW 22C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
